# SDR PCAA0011074

- Difficulty date: November 19, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 25,861 hours, 29,578 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Burned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT NR 3800 BDL-ROC AT 16000 FT OVER ALB AIRPORT FLIGHT ATTENDANT REPORTED SLIGHT BURNING ODOR FROM GALLEY AREA.  FLIGHT DIVERTED TO ALB WHERE MAINTENANCE FOUND AFT HOT JUG RECEPTICLE BURNT.  HOT JUG REMOVED AND MEL ISSUED.  HOT JUG RECEPTICLE SOCKET REPLACED 19 NOV 2000 IN MDT.
